# SDR QXEA200701128

- Difficulty date: July 7, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 242
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - NR 4 SEAT TRACK AT STATION 242 HAS PITTING CORROSION ON FLANGE AND VERTICAL SIDE OF RAIL.  REPAIRED IW RD8/4-53-4698 AND RD8/4-53-1102.
